American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Masayuki Kawakita. General elephants of three-fold divisorial contractions. J. Amer. Math. Soc. 16 (2003) 331-362. MR 1949163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dan Abramovich, Kalle Karu, Kenji Matsuki and Jaroslaw Wlodarczyk. Torification and factorization of birational maps. J. Amer. Math. Soc. 15 (2002) 531-572. MR 1896232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] János Kollár. Real algebraic threefolds II. Minimal model program. J. Amer. Math. Soc. 12 (1999) 33-83. MR 1639616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] János Kollár. Nonrational hypersurfaces . J. Amer. Math. Soc. 8 (1995) 241-249. MR 1273416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1